MAUDE Adverse Event Report: MEDICAL INTELLIGENCE MEDIZINTECHNIK GMBH CONNEXION IMAGING MODULE; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

MEDICAL INTELLIGENCE MEDIZINTECHNIK GMBH CONNEXION IMAGING MODULE; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number P10105-210
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported whilst positioning a patient, the middle section of the tabe top broke.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The broken imaging module was sent to the supplier for root cause analysis, however the breakage could not be determined.The risk assessment and the dynamic and static overload tests conclude that the current design is safe and no failures in the manufacturing process can be detected.The fraction pattern however, indicates a potential earlier dynamic overload which might have predamaged the board and most likely occurred in the field after installation.

Brand Name
CONNEXION IMAGING MODULE
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
MEDICAL INTELLIGENCE MEDIZINTECHNIK GMBH
robert-bosch-str. 8
schwabmunchen,, 86830
GM  86830
MDR Report Key7410597
Report Number9710332-2018-00001
Device Sequence Number10772637
Product Code IXQ
UDI-Device Identifier04056719001193
UDI-Public04056719001193
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP10105-210
Device Catalogue NumberP10105-210
Device Lot NumberP10105-210
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight170